# SDR DALA2015091805701

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 65,184 hours, 47,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MAINTENANCE SLIDE BUNDLE AT 1L DOOR LOOSE.  MAINTENACE REPLACED L-1 DOOR SLIDE IAW JIC 2561-4964.  OK FOR SERVICE.
